Cataract (Lens opacity): Clouding of the lens inside the eye
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I was taking Salmeterol Xinafoate for a couple of months...I had some type of overdose reaction (perhaps increased serum levels) and since then my body has gone through some awful things. During and after, I've developed widespread myofascial pain, headaches, abdominal pains, cataracts and an ovarian cyst. Just curious if anyone who has been on any drug containing this chemical has had same/similar symptoms, especially ones that haven't gone away.
I am in pain everyday! My life sucks! I just want to know how to get some relief! Most days I don't want to get out of bed! My feet and legs hurt the most on me but lately my hands are starting to hurt! On my right foot I have a lump on the bottom of my foot, I have bunions(big) on both feet, and I have rheumatoid on both but a lot more on the right, then I also have neuropathy on both feet. I also have cellulitis which makes my legs swell and throb with pain! I just have too much wrong with me, if I could find some relief for one or two of my problems I could deal with this a little better!! I would try some of the Garden of Eden but I don't know where to get some of the ingredients on the list? Has anyone tried that?? Any advice would be appreciated, thank you!!!!
More questions for: Lens opacity
I'm very concerned I've been told today that I have a cataract, I'm in my early 50s, I first had a thyroid storm 3 yrs ago, I had 2 doses of radioactive iodine, and I'm now hypothyroid, I take thyroxine 75mcgs per day, even though the Dr tells me my bloods are normal I still have brittle nails , lose of hair etc, please could someone tell me is it usual to have a cataract with hypothyroidism thank you
I have been on Restasis for one year. At my last appointment the doctor said my previously slow growing cataract has moved to the center of my eye and my vision is now 20/35 in that eye. I am a 66 year old female with Sjogren's Syndrome. Also, is there a connection between Restasis and glaucoma? Thank you.
Started Topirimate in Feb 2016, in July 2016 vision so blurred thought I was going blind. Bilateral rapidly growing cataracts in both eyes were diagnosed in August 2016, having cataract surgery this week. Pissed off, never told of SE of this drug by md. Also lost 40 lbs, not able to eat at all while on this med. Causes anorexia. This drug should be banned.
I noticed blurred vision especially when watching tv or reading shortly after starting lorazepam. Could it be cataracts or some type of retinal damage? I went to my eye doc and he said my prescription changed and I should get new glasses. He saw a slight beginning of cataracts but wasn't concerned. something is definitely happening to my eye other than a Rx change.?
More reviews for: Lens opacity
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.